| Catalog Number |
105-3610 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 4 years after the primary surgery, which occurred on (b)(6) 2021.No fall or other trauma reported.Revision occurred due to loosening of glenoid components.36 mm centered glenosphere and 36 mm + 3 standard humeral cup were explanted.These parts were replaced with a 36 mm + 3 centered glenosphere and a 36 mm + 6 standard humeral cup.Revision occurred approximately 4 years after the primary surgery, which occurred on (b)(6) 2021.No fall or other trauma reported.Revision occurred due to loosening of glenoid components.36 mm centered glenosphere and 36 mm + 3 standard humeral cup were explanted.These parts were replaced with a 36 mm + 3 centered glenosphere and a 36 mm + 6 standard humeral cup.
Additional Manufacturer Narrative
Revision occurred after 4 years due to loosening of glenoid components.No actual, implied, or suspect link to fx product.